A remark on the convergence of the inverse σk-flow

Jian Xiao*

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Scopus citations


We study the positivity of cohomology classes related to the convergence problem of the inverse σk-flow, according to a conjecture proposed by Lejmi and Székelyhidi.

Original languageEnglish (US)
Pages (from-to)395-399
Number of pages5
JournalComptes Rendus Mathematique
Issue number4
StatePublished - Apr 1 2016

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A remark on the convergence of the inverse σ<sub>k</sub>-flow'. Together they form a unique fingerprint.

  • Cite this